# SDR CA110803015

- Difficulty date: August 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 7,465 hours
- Engine: Ge CF343A2
- Engine time: 7,292 hours, 4,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THEY WERE AT CRUISE ALTITUDE WHEN THE CAPTAIN NOTICED THE LT ENGINE OIL PRESSURE WAS ON THE RISE AND REACHING THE YELLOW BAND.  HE PULLED THE POWER BACK A BIT AND NOTICED THE PRESSURE CAME DOWN.  HE CONTINUED TO PULL THE POWER BACK AND STILL REMAIN ABOVE IDLE.  LESS THAN 10 MINUTES LATER THE LT ENGINE SHUTDOWN.  FLIGHT DIVERTED TO DOM ON-SITE. LOTS OF METAL IN THE OIL FILTER. ZERO OIL IN THE TANK.  OIL SEEMS TO BE COMPLETELY RESTING IN ACCESSORY GEAR BOX AND IS VERY DARK IN COLOR.  GE INVOLVED.  SPARE ENGINE ENROUTE.  2 TECHS ON SITE, 1 MORE ENROUTE.  HANGAR ALLOCATED, WHICH HAPPENS TO HAVE AN ENGINE HOIST IN THE RAFTERS.
